Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does persistent abdominal pain after taking I-pill indicate?

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2835 Questions

default
Posted on Wed, 28 Oct 2015 in Women's Health
Question: Had unprotected sex on the last day of my periods took I pill after 20 hours of it. Felt nauseated and vomited the next day. The next day I bled a little and felt slight cramps.
After one week of that I have slight abdomen pain in the lower left side and it is still there today (5 days of pain) is this normal? I'm worried please help.
doctor
Answered by Dr. Soumya 9 minutes later
Brief Answer:
Side effect of ipill

Detailed Answer:
Hi,

I understand your concerns about pain abdomen.

There is no chance of pregnancy if you had sex on the last day of periods. You should not have taken i pill.

Taking i pill is likely to disturb your periods and make things difficult. You are feeling pain abdomen as you might get another period soon.

Let me know if you need anymore help.

Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 7 minutes later
Thanks for the swift reply doctor. But what about the bleeding the day after and the pain I have in my lower left abdomen. Why is this happening to me.
doctor
Answered by Dr. Soumya 6 minutes later
Brief Answer:
ipill is related to pain

Detailed Answer:
Hi,

Bleeding on next day is probably due to remaining blood from womb of regular period.

Present pain abdomen is due to the ipill.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 13 minutes later
Thank you thank you thank you can't thank you enough doctor. Finally I can breath easy!
And lastly how long will these pains remain and I also feel uneasy sometimes like today. Can't eat anything , can't sleep Properly. How long will I to this?
doctor
Answered by Dr. Soumya 20 minutes later
Brief Answer:
Might last 2 days more

Detailed Answer:
Hi,

This pain is likely to last for 2 days.

If it is severe, take tablets like mental spas.

Feel free to ask questions to me directly in future by pasting following link in your browser:

http://bit.ly/askdrsoumya
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th August which Lasted 7 days my normal cycle. on September 19th 20 and 22 I had unprotected Sex and on 22th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for periods is after 6days from now. What should we do doctor?

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september 1-5, after then its been almost more than 45 days i still dint get my periods.. Did pregnancy test...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency contraceptive pill. My periods were normal. Yesterday Again I had encountered similar situation, I had unprotected intercourse and within few hours of having sex I took an Ipill. Within 3 hours of taking the Ipill I had sex again by withdrawal method. My question is Do I need to follow an Ipill again or not. I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill-an emergency contraceptive pill. My periods were normal. Yesterday Again I had encountered similar situation, I had unprotected intercourse and within few hours of having sex I took an Ipill. Within 3 hours of taking the Ipill I had sex again by withdrawal method. My question is Do I need to follow an Ipill again or not.